Alert archive / Montana / Wind Advisories in 2015
Wind Advisory 3, NWS Billings, MT
NWS Billings, MT issued this wind advisory at Jan 6, 2015, 2:11 AM MST for Park County, Stillwater County, Sweet Grass County, Montana. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jan 6, 2015, 2:11 AM MST (09:11 UTC)
- Expired
- Jan 6, 2015, 9:01 AM MST
- In force
- 7 hr
- Issued by
- NWS Billings, MT
Counties Park County, MT, Stillwater County, MT, Sweet Grass County, MT
The radar
The Billings radar (KBLX), 107 km from the middle of the area, began a volume at 09:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 9.2 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 552 m above ground
- 0-6 km bulk shear
- 101 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 547 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
927 WWUS75 KBYZ 060911 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 211 AM MST TUE JAN 6 2015 MTZ065-066-061900- /O.NEW.KBYZ.WI.Y.0003.150106T0911Z-150106T1900Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 211 AM MST TUE JAN 6 2015 ...WIND ADVISORY IN EFFECT UNTIL NOON MST TODAY... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL NOON MST TODAY. * TIMING...WINDS WILL BE STRONG THIS MORNING AND DECREASE AND TURN EAST THIS AFTERNOON. * IMPACTS...DANGEROUS CROSS WINDS WILL IMPACT TRAVEL ALONG INTERSTATE 90 FROM LIVINGSTON TO BIG TIMBER...AS WELL AS LOCAL ROADS AROUND NYE. * WINDS...SOUTHWEST 30 TO 45 MPH WITH GUSTS TO AROUND 60 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS
1 follow-up statement
507 WWUS75 KBYZ 061601 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 901 AM MST TUE JAN 6 2015 MTZ065-066-061715- /O.CAN.KBYZ.WI.Y.0003.000000T0000Z-150106T1900Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 901 AM MST TUE JAN 6 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DECREASED ACROSS THE AREA AND STRONG WIND GUSTS ARE NO LONGER EXPECTED. THEREFORE...THE WIND ADVISORY HAS BEEN CANCELLED. $$ HTTP://WEATHER.GOV/BILLINGS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before this wind advisory went out at Jan 5, 8:58 PM MST, 5 hours 13 minutes earlier.
Area forecast discussion, Jan 5, 8:58 PM MST, 5 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BILLINGS MT
858 PM MST MON JAN 5 2015
.UPDATE...
THE ARCTIC FRONT MADE IT INTO KLVM AROUND 01Z. NONE OF THE MODELS
HAD IT MOVING THAT FAR TO THE W. KLVM ALSO REPORTED SOME VERY
LIGHT FREEZING RAIN THIS EVENING. THE VAD WIND PROFILE FROM KBLX
RADAR SHOWED THE ARCTIC AIR WAS ABOUT 6000 FT DEEP AND WINDS AT
7000 FT HAD RECENTLY TURNED W SHOWING SIGNS THAT THE ARCTIC AIR
WAS STARTING TO SHALLOW OUT. WINDS ABOVE THE FRONT WERE STRONG
FROM THE W AND MOUNTAIN LOCATIONS HAD TEMPERATURES IN THE 20S AND
30S INDICATING WARM AIR OVERRUNNING THE COLD AIR. THIS WAS CAUSING
THE FREEZING PRECIPITATION AT KLVM. THE MODELS INDICATED THAT THE
FRONT WILL SHIFT NE OVERNIGHT ALLOWING THE ARCTIC AIR TO CONTINUE
TO SHALLOW OUT WHILE WARMING CONTINUES ALOFT. THE FRONT WAS
FORECAST TO BE OVER THE CENTRAL ZONES BY 12Z TUE. DUE TO THE
OVERRUNNING AND WARMING ALOFT...HAVE ADDED FREEZING RAIN TO THE
SNOW FOR AREAS FROM MUSSELSHELL TO KSHR W...EXCLUDING THE
MOUNTAINS.
FRONTOGENESIS AND SOME Q-VECTOR CONVERGENCE CAUSED HEAVIER SNOW
OVER THE KBIL AREA EARLIER THIS EVENING WITH A QUICK ACCUMULATION
OF 2 INCHES. RADAR SHOWED THAT THIS AREA OF SNOW HAS SINCE
WEAKENED AND MOVED OFF TO THE SE OF KBIL. DID RAISE SNOW
ACCUMULATIONS IN KBIL TONIGHT DUE TO THIS SNOWBURST. BECAUSE THE
BULK OF THE SNOW WAS PULLING AWAY FROM THE FOOTHILLS...AND WITH
THE FRONT EXPECTED TO STAY AWAY FROM THIS AREA THROUGH TUE
NIGHT...HAVE CANCELLED THE ADVISORIES FOR THE FOOTHILLS. WILL
LEAVE OTHER HEADLINES IN PLACE AND ADD IN FREEZING RAIN AND WIND
CHILL INFORMATION WHERE WARRANTED.
TEMPERATURES WERE TRICKY THIS EVENING WITH SOME AREAS SHOWING
STEADY OR RISING TEMPERATURES IN THE WEST/MOUNTAINS AS THE FRONT
PREPARES TO SHIFT E. LOWERED SOME MINS TO THEIR EARLY EVENING
LOWS. TEMPERATURES SHOULD BE FAIRLY STEADY OR POSSIBLY CLIMB FROM
KBIL W OVERNIGHT.
AFTER THE FRONT SHIFTS E OVERNIGHT...MODELS SHOWED IT OSCILLATING
WESTWARD AGAIN DURING TUE. ADDED THE FREEZING RAIN/SNOW MIX INTO
THE FORECAST FOR THE SAME AREAS FOR TUE MORNING...AFTER WHICH TIME
THE COLD AIR SHOULD DEEPEN AGAIN RESULTING IN ALL SNOW. MODELS
STILL SHOWED PRECIPITATION DISSIPATING TUE NIGHT. ARTHUR
&&
.SHORT TERM...VALID FOR TUE AND WED...
WE HAVE MADE SOME RELATIVELY SIGNIFICANT CHANGES WITH THE FORECAST
ISSUANCE THIS AFTERNOON....AS THE MAIN AXIS OF SNOWFALL DURING THE
NEXT 36 HOURS LOOKS TO BE A BIT NORTHEAST OF EARLIER EXPECTATIONS.
WE BELIEVE THAT ADDITIONAL SNOWFALL BETWEEN 5 PM MST /00 UTC/ THIS
EVENING AND 5 AM /12 UTC/ WEDNESDAY MORNING WILL BE 3 TO LOCALLY 6
INCHES OVER PARTS OF THE AREA...CENTERED ALONG A LINE FROM ROUNDUP
TO HYSHAM...FORSYTH AND COLSTRIP.
AS OF 22 UTC...STRONG SURFACE PRESSURE RISES ON THE ORDER OF 6 MB/
3 HOURS ARE DROPPING THROUGH SOUTHEASTERN MT WITH WIND GUSTS OF 30
TO 45 MPH COMMON...CAUSING SOME BLOWING AND DRIFTING SNOW. WE FIND
IT INTERESTING THAT IN SPITE OF THE ARCTIC FRONTAL PASSAGE LOCALLY
AT BILLINGS A FEW HOURS AGO...TEMPERATURES ARE ONLY SLOWLY FALLING
INTO THE LOWER AND MID 20S F. THIS MAY BE REFLECTIVE OF A SOMEWHAT
SHALLOW WESTERN EDGE OF THE FRONTAL ZONE...WHICH WOULD CONFIRM THE
IDEA HELD IN THE 12 UTC GUIDANCE FOR THE FRONT TO NOT REACH AS FAR
WEST AS THE FOOTHILLS OR LIVINGSTON AS PREVIOUSLY EXPECTED. WE SAW
GREAT AGREEMENT IN THE 12 UTC GFS AND ECMWF MODELS FOR THE FRONTAL
ZONE TO STAY OFF THE FOOTHILLS...WITH FORCING THIS EVENING LOCATED
AROUND BILLINGS BEFORE IT ACTUALLY LIFTS BACK NORTHEASTWARD BEYOND
06 UTC. WARM AIR ADVECTION ALOFT WILL THEN FOCUS FROM ROUNDUP OVER
TO HYSHAM...MILES CITY AND BROADUS LATE TONIGHT INTO EARLY TUESDAY
FOR LIGHT SNOW PRODUCTION THERE. THE GUIDANCE THEN AGREES THAT THE
FRONTAL ZONE WILL SLOSH BACK SOUTHWEST DURING THE DAY SO THAT SNOW
PICKS UP AGAIN IN PLACES LIKE BILLINGS TUESDAY AFTERNOON AND RIGHT
INTO TUESDAY EVENING. HOWEVER...WITH THE MORE SHALLOW FRONTAL ZONE
ALOFT THE DENDRITIC GROWTH LAYER IS NOT NEARLY AS EFFICIENT ON ITS
WEST SIDE /OVER BILLINGS/ TUESDAY AFTERNOON AND EVENING AS PERHAPS
EARLIER EXPECTED.
SO...TAKING THE 12 UTC MULTI-MODEL CONSENSUS QPF INTO ACCOUNT WITH
A MIX OF COBB AND ROEBBER METHOD SNOW RATIOS YIELDED AN ADDITIONAL
3 TO LOCALLY 6 INCHES OF SNOW...THE LATTER MOST LIKELY AROUND THAT
HYSHAM AREA. THE HRRR AND TO A LESSER EXTENT THE 12 UTC NCEP WRF/S
/ARW AND NMM/ PRODUCE LITTLE MOISTURE FROM NORTHERN PARK COUNTY TO
LIVINGSTON...NYE OR RED LODGE TONIGHT. RECENT RADAR AND WEB CAMERA
IMAGES DO SHOW SOME SNOW AT RED LODGE THOUGH SO WE HAVE DECIDED TO
KEEP THE ADVISORY GOING IN THE FOOTHILLS FOR A WHILE...BUT DROPPED
THE HEADLINES FOR NORTHERN PARK COUNTY AND LIVINGSTON. WE SWITCHED
WARNINGS BACK TO ADVISORIES FOR YELLOWSTONE...MUSSELSHELL AND EVEN
TREASURE COUNTY TOO SINCE THEY WERE MAINLY ISSUED FOR THE SNOWFALL
WHICH COULD HAVE BEEN HEAVIER IN PLACES LIKE BILLINGS TODAY...WITH
A COUPLE INCHES OVER THE NEXT 36 HOURS NOT ENOUGH TO KEEP WARNINGS
GOING...ESPECIALLY ONCE WINDS SUBSIDE THIS EVENING. WE LEFT UP THE
WARNINGS FOR BIG HORN AND SOUTHERN ROSEBUD COUNTY FOR NOW BASED ON
RECENT RADAR TRENDS...BUT THE EVENING OR MIDNIGHT SHIFTS SHOULD BE
ABLE TO REVERT THEM OVER TO ADVISORIES AT SOME POINT TOO ONCE THIS
AFTERNOON/S SNOW AND WINDS SETTLE DOWN.
WE NEED TO STRESS THAT THERE ARE STILL NUANCES TO WORK OUT IN THIS
SITUATION AND SO ADDITIONAL FORECAST ADJUSTMENTS ARE LIKELY IN THE
NEXT FEW FORECAST SHIFTS. FOR EXAMPLE...AFTERNOON HRRR SIMULATIONS
SHOW SOME FREEZING DRIZZLE OR VERY LIGHT FREEZING RAIN THREAT NEAR
THE WESTERN SIDE OF THE RETREATING ARCTIC FRONT LATE TONIGHT WHICH
WOULD INCLUDE THE BILLINGS AREA. CONFIDENCE IS NOT HIGH ENOUGH FOR
US TO INCLUDE THAT IN THE FORECAST...BUT IT WILL BEAR MONITORING.
BY WEDNESDAY...THE SNOW MACHINE WILL HAVE SHUT DOWN AND WE WILL BE
IN A FAVORABLE PATTERN TO WARM UP SOMEWHAT...ALBEIT REGULATED BY A
RELATIVELY DEEP SNOW PACK IN MANY AREAS. SCHULTZ
.LONG TERM...VALID FOR THU...FRI...SAT...SUN...MON...
EXTENDED MODELS OVERALL ARE IN FAIRLY GOOD AGREEMENT. AN
UNSETTLED NORTHWEST FLOW ALOFT WILL CONTINUE THURSDAY AS ANOTHER
DISTURBANCE MOVES ACROSS THE FORECAST AREA. THIS WILL BRING
ANOTHER SHOT OF ARCTIC AIR ALONG WITH A CHANCE FOR LIGHT SNOW. THE
RIDGE AXIS THAT HAS BEEN OVER THE PACIFIC NORTHWEST COAST
RESULTING IN THE NORTHWEST FLOW ALOFT WE HAVE EXPERIENCED FOR
QUITE A FEW DAYS NOW WILL BEGIN TO SHIFT EAST FRIDAY INTO NEXT
WEEKEND ALLOWING FOR THE VERY COLD ARCTIC AIR TO SLOWLY RETREAT.
ANOTHER DISTURBANCE LOOKS TO CROSS THE AREA SATURDAY RESULTING IN
ANOTHER CHANCE FOR LIGHT SNOW. HOWEVER...AT THIS TIME...BOTH
DISTURBANCES ARE NOT NEARLY AS STRONG NOR DYNAMIC AND MOISTURE
LADEN HAS HAS BEEN THE CASE THE PAST SEVERAL DAYS.
MODELS SHOW THE ARCTIC BOUNDARY WOBBLING BACK AND FORTH ACROSS
THE CENTRAL PORTIONS OF OUR FORECAST AREA THURSDAY THROUGH
SATURDAY RESULTING IN LARGE TEMPERATURE DIFFERENCES BETWEEN OUR
EASTERN AND WESTERN LOCATIONS. MODELS THEN SHOW THE ARCTIC PULLING
OUT OF THE AREA SUNDAY INTO MONDAY. TEMPERATURES WILL STILL BE A
GOOD 10 DEGREES BELOW NORMAL SUNDAY INTO MONDAY BUT NOT NEARLY AS
COLD AS THE PAST SEVERAL DAYS. HOOLEY
&&
.AVIATION...
AREAS OF SNOW AND LOW CIGS WILL IMPACT THE ENTIRE REGION TONIGHT
AND TUESDAY...WITH WIDESPREAD MVFR TO IFR CONDITIONS AND
LOCALIZED LIFR. LIGHT FREEZING RAIN HAS BEEN REPORTED NEAR KLVM
THIS EVENING. HEAVIEST SNOWFALL IS NEAR AND EAST OF KBIL AT
03Z...BUT THIS AREA OF PRECIPITATION WILL SHIFT SLOWLY EAST TO
INCLUDE KMLS LATER TONIGHT AND TUESDAY. MOUNTAINS WILL REMAIN
MOSTLY OBSCURED. EXPECT EASTERLY WINDS AT KLVM TO SHIFT BACK TO
THE SOUTHWEST WITH GUSTS OF 20-30 KTS BY 06-08Z. JKL
&&
.PRELIMINARY POINT TEMP/POPS...
TUE WED THU FRI SAT SUN MON
-----------------------------------------------------------
BIL 012/017 002/026 020/025 000/013 008/021 012/026 011/026
+7/S 71/E 02/J 21/B 22/J 21/B 11/B
LVM 023/039 011/044 026/034 011/028 021/036 021/035 019/032
72/S 21/N 01/B 22/J 22/J 21/B 11/B
HDN 010/017 002/025 016/026 905/016 004/022 004/025 005/025
+9/S 71/E 02/J 11/B 22/J 21/B 11/U
MLS 904/010 911/018 012/018 910/009 905/013 903/021 000/021
59/S 41/E 12/J 11/B 21/B 11/B 10/B
4BQ 006/014 902/024 017/024 905/011 004/020 003/021 005/023
78/S 51/E 02/J 11/B 11/B 11/B 10/U
BHK 908/008 914/014 010/018 909/004 904/012 902/016 000/020
16/S 20/B 12/J 10/B 11/B 11/B 10/B
SHR 011/027 005/031 022/031 901/019 012/029 010/028 010/027
96/S 61/B 02/J 12/J 12/J 21/B 11/U
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM MST WEDNESDAY
FOR ZONES 28>37-39-41-42.
WINTER STORM WARNING IN EFFECT UNTIL 6 AM MST WEDNESDAY FOR
ZONES 38-57-58-63-67-68.
WY...WINTER STORM WARNING IN EFFECT UNTIL 6 AM MST WEDNESDAY FOR
ZONE 98.
&&
WEATHER.GOV/BILLINGSHazardous weather outlook, Jan 5, 9:43 PM MST, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BILLINGS MT 943 PM MST MON JAN 5 2015 MTZ028>042-056>058-063>068-WYZ098-099-070445- SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER- FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER- SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK- NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS- NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-PARADISE VALLEY- LIVINGSTON AREA-BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS- CRAZY MOUNTAINS-NORTHEAST BIGHORN MOUNTAINS-SHERIDAN FOOTHILLS- 943 PM MST MON JAN 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH CENTRAL WYOMING. .DAY ONE...TONIGHT AN ONGOING WINTER WEATHER SYSTEM WILL CONTINUE TO BRING ACCUMULATING SNOWFALL TO PARTS OF THE REGION. PLEASE CHECK YOUR LOCAL FORECAST FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY PERIODS OF SNOW AND COLD WILL CONTINUE THROUGH TUESDAY NIGHT. PLEASE CHECK YOUR LOCAL FORECAST FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. JKL
In the hours before
Local storm report, Jan 5, 11:57 PM MST, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
1157 PM MST MON JAN 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW 11 NE INGOMAR 46.68N 107.20W
01/05/2015 M4.2 INCH ROSEBUD MT CO-OP OBSERVER
0600 AM SNOW 2 NE LAUREL 45.70N 108.73W
01/05/2015 M1.5 INCH YELLOWSTONE MT COCORAHS
0615 AM SNOW 9 SSE BIG HORN 46.04N 107.34W
01/05/2015 M3.0 INCH TREASURE MT TRAINED SPOTTER
0646 AM SNOW 1 W FORT SMITH 45.31N 107.95W
01/05/2015 M4.0 INCH BIG HORN MT CO-OP OBSERVER
0700 AM SNOW RYEGATE 46.30N 109.26W
01/05/2015 M1.0 INCH GOLDEN VALLEY MT COCORAHS
0700 AM SNOW 3 NNE BILLINGS 45.84N 108.52W
01/05/2015 M1.5 INCH YELLOWSTONE MT COCORAHS
0700 AM SNOW 15 N POMPEYS PILLAR 46.20N 108.00W
01/05/2015 M3.2 INCH YELLOWSTONE MT CO-OP OBSERVER
0700 AM SNOW 5 S BILLINGS 45.72N 108.52W
01/05/2015 M1.3 INCH YELLOWSTONE MT COCORAHS
0700 AM SNOW 12 SSE BROADUS 45.27N 105.33W
01/05/2015 M1.3 INCH POWDER RIVER MT COCORAHS
0700 AM SNOW TWODOT 46.43N 110.08W
01/05/2015 M4.6 INCH WHEATLAND MT COCORAHS
0700 AM SNOW 5 SE KLEIN 46.35N 108.48W
01/05/2015 M4.0 INCH MUSSELSHELL MT COCORAHS
0700 AM SNOW 2 ENE FORSYTH 46.27N 106.65W
01/05/2015 M1.9 INCH ROSEBUD MT COCORAHS
0700 AM SNOW 19 NNW BROADUS 45.67N 105.62W
01/05/2015 M2.0 INCH POWDER RIVER MT COCORAHS
0700 AM SNOW 10 W BROADUS 45.44N 105.63W
01/05/2015 M2.0 INCH POWDER RIVER MT COCORAHS
0700 AM SNOW 7 ESE LIVINGSTON 45.64N 110.43W
01/05/2015 M4.5 INCH PARK MT COCORAHS
0700 AM SNOW 3 NNE ROUNDUP 46.49N 108.51W
01/05/2015 M1.3 INCH MUSSELSHELL MT COCORAHS
0700 AM SNOW WILSALL 46.00N 110.66W
01/05/2015 M2.6 INCH PARK MT COCORAHS
0700 AM SNOW 12 E ASHLAND 45.61N 106.07W
01/05/2015 M1.0 INCH POWDER RIVER MT COCORAHS
0700 AM SNOW 2 W KINSEY 46.57N 105.71W
01/05/2015 M2.5 INCH CUSTER MT COCORAHS
0700 AM SNOW 18 SW VOLBORG 45.67N 105.90W
01/05/2015 M1.0 INCH POWDER RIVER MT COCORAHS
0700 AM SNOW 4 WSW BILLINGS 45.76N 108.61W
01/05/2015 M1.0 INCH YELLOWSTONE MT COCORAHS
0700 AM SNOW 2 NNE BOYES 45.29N 105.02W
01/05/2015 M1.1 INCH POWDER RIVER MT COCORAHS
0700 AM SNOW 13 SW ROUNDUP 46.33N 108.74W
01/05/2015 M5.8 INCH MUSSELSHELL MT CO-OP OBSERVER
0700 AM SNOW 2 WSW JOLIET 45.47N 109.01W
01/05/2015 M1.5 INCH CARBON MT CO-OP OBSERVER
0700 AM SNOW 5 N LODGE GRASS 45.38N 107.38W
01/05/2015 M4.0 INCH BIG HORN MT COCORAHS
0700 AM SNOW HARLOWTON 46.43N 109.83W
01/05/2015 M1.2 INCH WHEATLAND MT CO-OP OBSERVER
0700 AM SNOW MELSTONE 46.60N 107.87W
01/05/2015 M1.2 INCH MUSSELSHELL MT COCORAHS
0700 AM SNOW 1 S KLEIN 46.40N 108.55W
01/05/2015 M5.8 INCH MUSSELSHELL MT COCORAHS
0700 AM SNOW 5 NE BILLINGS 45.83N 108.44W
01/05/2015 M2.0 INCH YELLOWSTONE MT COCORAHS
0735 AM SNOW 3 WNW BILLINGS 45.80N 108.60W
01/05/2015 M1.0 INCH YELLOWSTONE MT COCORAHS
0743 AM SNOW 2 N HARDIN 45.76N 107.61W
01/05/2015 M2.5 INCH BIG HORN MT TRAINED SPOTTER
0755 AM SNOW BIG TIMBER 45.83N 109.95W
01/05/2015 M3.3 INCH SWEET GRASS MT COCORAHS
0800 AM SNOW 2 NNE ROUNDUP 46.47N 108.52W
01/05/2015 M2.0 INCH MUSSELSHELL MT COCORAHS
0800 AM SNOW 1 NW BILLINGS 45.80N 108.56W
01/05/2015 M1.5 INCH YELLOWSTONE MT COCORAHS
0800 AM SNOW 9 NNE ROUNDUP 46.56N 108.47W
01/05/2015 M1.2 INCH MUSSELSHELL MT COCORAHS
0800 AM SNOW 8 WSW LAME DEER 45.56N 106.76W
01/05/2015 M1.7 INCH BIG HORN MT COCORAHS
0800 AM SNOW 1 N COLSTRIP 45.89N 106.63W
01/05/2015 M3.0 INCH ROSEBUD MT CO-OP OBSERVER
0800 AM SNOW 7 SW BILLINGS 45.71N 108.65W
01/05/2015 M1.5 INCH YELLOWSTONE MT COCORAHS
0800 AM SNOW 25 SSE HYSHAM 45.94N 107.14W
01/05/2015 M4.0 INCH TREASURE MT CO-OP OBSERVER
0800 AM SNOW 4 ENE HUNTLEY 45.94N 108.25W
01/05/2015 M3.0 INCH YELLOWSTONE MT CO-OP OBSERVER
0800 AM SNOW 9 WNW EKALAKA 45.94N 104.73W
01/05/2015 M2.9 INCH CARTER MT COCORAHS
0800 AM SNOW 6 E MELSTONE 46.59N 107.75W
01/05/2015 M2.5 INCH ROSEBUD MT COCORAHS
0800 AM SNOW 6 ENE LIVINGSTON 45.70N 110.45W
01/05/2015 M3.3 INCH PARK MT CO-OP OBSERVER
0804 AM SNOW 1 SW LAUREL 45.64N 108.78W
01/05/2015 M2.0 INCH YELLOWSTONE MT TRAINED SPOTTER
0807 AM SNOW 11 SE PRAY 45.28N 110.51W
01/05/2015 M4.0 INCH PARK MT TRAINED SPOTTER
0810 AM SNOW 10 S ROUNDUP 46.36N 108.52W
01/05/2015 M1.8 INCH MUSSELSHELL MT TRAINED SPOTTER
0845 AM SNOW 1 NNE CLYDE PARK 45.89N 110.60W
01/05/2015 M3.0 INCH PARK MT CO-OP OBSERVER
0900 AM SNOW 8 W HYSHAM 46.27N 107.40W
01/05/2015 M1.6 INCH TREASURE MT COCORAHS
0900 AM SNOW 4 SSE ROUNDUP 46.39N 108.52W
01/05/2015 M4.0 INCH MUSSELSHELL MT COCORAHS
0911 AM SNOW 5 NW FORSYTH 46.34N 106.70W
01/05/2015 M4.0 INCH ROSEBUD MT TRAINED SPOTTER
1105 AM SNOW 20 NW MILES CITY 46.62N 106.11W
01/05/2015 M3.0 INCH CUSTER MT TRAINED SPOTTER
0220 PM SNOW JUDITH GAP 46.68N 109.75W
01/05/2015 M4.0 INCH WHEATLAND MT CO-OP OBSERVER
0300 PM SNOW 1 SE BILLINGS 45.77N 108.48W
01/05/2015 M1.0 INCH YELLOWSTONE MT CO-OP OBSERVER
0400 PM SNOW 18 SW FISHTAIL 45.24N 109.73W
01/05/2015 M4.0 INCH STILLWATER MT CO-OP OBSERVER
0400 PM SNOW SHERIDAN 44.80N 106.95W
01/05/2015 M1.0 INCH SHERIDAN WY TRAINED SPOTTER
0439 PM SNOW EKALAKA 45.89N 104.55W
01/05/2015 M1.4 INCH CARTER MT CO-OP OBSERVER
0500 PM HEAVY SNOW 2 NE SILVER GATE 45.02N 109.97W
01/05/2015 M11.3 INCH PARK MT CO-OP OBSERVER
0500 PM SNOW 1 S ROUNDUP 46.44N 108.54W
01/05/2015 M2.4 INCH MUSSELSHELL MT CO-OP OBSERVER
0500 PM SNOW 1 ENE HARDIN 45.74N 107.60W
01/05/2015 M3.8 INCH BIG HORN MT CO-OP OBSERVER
0500 PM SNOW 16 SSE EKALAKA 45.69N 104.38W
01/05/2015 M3.0 INCH CARTER MT CO-OP OBSERVER
0500 PM SNOW HYSHAM 46.29N 107.23W
01/05/2015 M3.0 INCH TREASURE MT CO-OP OBSERVER
0516 PM SNOW PLEVNA 46.42N 104.52W
01/05/2015 M2.1 INCH FALLON MT CO-OP OBSERVER
0600 PM SNOW 20 ESE COLSTRIP 45.82N 106.23W
01/05/2015 M2.0 INCH ROSEBUD MT CO-OP OBSERVER
0600 PM SNOW 8 ENE WILSALL 46.03N 110.51W
01/05/2015 M3.8 INCH PARK MT CO-OP OBSERVER
0600 PM SNOW 8 NNE POWDERVILLE 45.85N 105.04W
01/05/2015 M3.4 INCH CUSTER MT CO-OP OBSERVER
0600 PM SNOW 10 NE MOORHEAD 45.18N 105.75W
01/05/2015 M2.0 INCH POWDER RIVER MT CO-OP OBSERVER
0600 PM SNOW 8 WSW BIDDLE 45.04N 105.49W
01/05/2015 M1.0 INCH POWDER RIVER MT CO-OP OBSERVER
0800 PM SNOW 7 SSW SONNETTE 45.32N 105.91W
01/05/2015 M4.0 INCH POWDER RIVER MT CO-OP OBSERVER
&&Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.